Article citationsMore>>

R. D. Gupta and D. Kundu, “Exponentiated Exponential Family: An Alternative to Gamma and Weibull,” Biometrical Journal, Vol. 43, No. 1, 2001, pp. 117-130.<117::AID-BIMJ117>3.0.CO;2-R

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.